MathSciNet Relay Station
MathSciNet bibliographic data
MR1501953 34A34 (26A42 34A12 35L60)
Lewy, Hans Generalized integrals and differential equations. Trans. Amer. Math. Soc. 43 (1938), no. 3, 437–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement